PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 61 | 1 | 13-23
Tytuł artykułu

An abstract semilinear first order differential equation in the hyperbolic case

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
This paper is devoted to the investigation of the abstract semilinear initial value problem

    $du/dt = A(t)u + f(t,u), u(0) = u_0$,

in the "hyperbolic" case.
Rocznik
Tom
61
Numer
1
Strony
13-23
Opis fizyczny
Daty
wydano
1995
otrzymano
1993-03-17
Twórcy
autor
  • Institute of Mathematics, Cracow University of Technology, Warszawska 24, 31-155 Kraków, Poland
Bibliografia
  • [1] J. Bochenek, An abstract nonlinear second order differential equation, Ann. Polon. Math. 54 (1991), 155-166.
  • [2] J. Dugundji and A. Granas, Fixed Point Theory, Vol. I, PWN, Warszawa, 1982.
  • [3] M. Kozak, An abstract nonlinear temporally inhomogeneous equation, Demonstratio Math. 23 (1990), 993-1003.
  • [4] A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer, 1983.
  • [5] H. Tanabe, Equations of Evolution, Pitman, London, 1979.
  • [6] T. Winiarska, Differential Equations with Parameter, Monograf. 68, Technical University of Cracow, 1988.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv61z1p13bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.